# SDR 07FDEA04366

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 50,412 hours, 30,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT STA 720A LBL62 WL 208 T-CAP CORRODED OUT OF LIMITS.  REMOVED CORRODED AREA, INSTALLED T-ANGLE AND SPLICE PLATE REPAIR IAW SRM 51-30-2.
